Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 104, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2008, 11:09 AM CDT for Osage County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 11:09 AM CDT (16:09 UTC)
- Expired
- Mar 31, 2008, 12:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 31, 8:44 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 19.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 311609
SVRTSA
OKC113-311715-
/O.NEW.KTSA.SV.W.0104.080331T1609Z-080331T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1109 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1215 PM CDT
* AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED OVER NORTHERN CREEK
COUNTY...MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3646 9601 3619 9601 3619 9625 3624 9626
3645 9610 3647 9601
TIME...MOT...LOC 1609Z 224DEG 43KT 3611 9631
$$1 follow-up statement
000
WWUS54 KTSA 311626
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT MON MAR 31 2008
OKC113-311715-
/O.CON.KTSA.SV.W.0104.000000T0000Z-080331T1715Z/
OSAGE OK-
1126 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN OSAGE COUNTY...
AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN OSAGE
COUNTY...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3646 9601 3619 9601 3619 9625 3624 9626
3645 9610 3647 9601
TIME...MOT...LOC 1626Z 227DEG 55KT 3630 9606
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:52 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 31, 9:52 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAR 31 2008
.UPDATE...
WIDESPREAD SIGNIFICANT SEVERE WEATHER IS EXPECTED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TODAY...WITH TORNADOES POSSIBLE.
HAVE ALREADY HAD ONE ROUND OF SEVERE HP SUPERCELLS THIS
MORNING...AND MORE STORMS ARE BEGINNING TO DEVELOP ALONG THE
SURFACE BOUNDARY JUST WEST OF THE FA. FRONT LOCATED FROM THE
SOUTHWEST CORNER OF OKLAHOMA...TO JUST WEST OF PONCA CITY...AND UP
INTO EASTERN KANSAS AT 930AM. VERY STRONG WIND SHEAR WILL BE
PLENTY FOR ROTATING STORMS...WITH BETTER DIRECTIONAL SHEAR AHEAD
OF THE SURFACE LOW WHERE WINDS WILL BE ABLE TO BACK. THEREFORE...PLACEMENT
OF SURFACE/MESO LOW WILL DETERMINE WHERE THE HIGHEST THREAT FOR
LONG-LIVED/LARGE TORNADOES WILL BE. HOWEVER...ENVIRONMENT WILL
SUPPORT A TORNADO THREAT JUST ABOUT EVERYWHERE TODAY.
HAVE UPDATED FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST
OKLAHOMA DUE TO THE HEAVY RAINFALL THAT FELL OVERNIGHT/EARLY THIS
MORNING ACROSS THIS AREA. HIGH RAINFALL RATES AND TRAINING OF
STORMS WILL OCCUR THROUGH THE REMAINDER OF THE MORNING AND INTO
THIS EVENING.
HAVE NOT MADE ANY BIG CHANGES TO GOING FORECAST...THOUGH SCATTERED
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT/DRY LINE THIS MORNING
AND AFTERNOON MAY HAVE A LOCALIZED AFFECT ON TEMPERATURES. THIS
PREFRONTAL ACTIVITY SO FAR HAS BEEN LESS THAN MODELS HAVE BEEN
INDICATING...AND THIS WOULD SHIFT THE INSTABILITY GRADIENT MUCH
FURTHER EAST THAN MODELS SHOW. STILL ANTICIPATE DISCRETE
SUPERCELLS INITIALLY THROUGH THE MORNING AND AFTERNOON...WITH A TRANSITION
TO A SQUALL LINE ALONG THE FRONT LATER TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON MAR 31 2008/
DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.
A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.
A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.
IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.
THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.
IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 43 58 40 / 80 40 0 10
FSM 72 51 62 42 / 90 70 10 10
MLC 74 49 62 45 / 90 50 0 10
BVO 74 40 62 39 / 80 30 0 10
FYV 69 45 57 39 / 90 70 0 10
BYV 68 43 57 36 / 90 70 0 10
MKO 72 46 58 42 / 90 50 0 10
MIO 69 40 57 38 / 90 40 0 10
F10 73 47 59 43 / 80 40 0 10
HHW 75 62 66 50 / 70 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ067-OKZ068-OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....12Hazardous weather outlook, Mar 31, 9:10 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
910 AM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
910 AM CDT MON MAR 31 2008
...SIGNIFICANT SEVERE WEATHER LIKELY TODAY WITH THE THREAT
FOR TORNADOES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ENTIRE AREA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ENTIRE AREA.
DISCUSSION...
A POTENT UPPER TROUGH WILL TRAVERSE THE CENTRAL PLAINS TODAY. AN
ASSOCIATED STRONG MID LEVEL JET WILL SERVE TO ENHANCE LIFT ACROSS
THE REGION. AT THE SURFACE...A WARM...MOIST...AND UNSTABLE AIR
MASS...EXACERBATED BY GOOD AFTERNOON HEATING...WILL RESIDE ACROSS
EASTERN OKLAHOMA AND WESTERN ARKANSAS. AN APPROACHING COLD FRONT TO
OUR NORTH AND A DRYLINE TO OUR WEST WILL SET THE STAGE FOR
WIDESPREAD SEVERE WEATHER TODAY.
THE FIRST ROUND OF SEVERE WEATHER IS ALREADY ONGOING THIS MORNING...
GENERALLY NORTH OF INTERSTATE 44. THIS SEVERE CONVECTION WILL
CONTINUE ACROSS NORTHEAST OKLAHOMA THIS MORNING WITH THE THREAT FOR
VERY LARGE HAIL...INCLUDING A TORNADO THREAT.
THE MAIN EVENT WILL DEVELOP BY EARLY AFTERNOON AND LAST THROUGH THE
EVENING HOURS...AS DISCREET SUPERCELLS DEVELOP ACROSS THE AREA. WITH
A SURFACE LOW DEVELOPING TO OUR SOUTHWEST...LOW LEVEL WINDS WILL
TEND TO BACK TO THE SOUTH WHICH WILL TRANSLATE TO AN ENHANCED
TORNADO THREAT ALONG WITH VERY LARGE HAIL. THE GREATEST THREAT FOR
TORNADOES...INCLUDING A FEW LONG TRACK TORNADOES WILL BE SOUTHWEST
OF A TULSA...FORT SMITH LINE. THE ENTIRE AREA HOWEVER WILL HAVE SOME
TORNADO THREAT TODAY THROUGH THIS EVENING. THERE WILL ALSO BE A
THREAT FOR VERY HEAVY RAINFALL. AREAS THAT RECEIVED EXCESSIVE
RAINFALL THIS MORNING AND YESTERDAY WILL BE AT A PARTICULAR RISK FOR
FLASH FLOODING TODAY. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH
/OKCFFATSA/.
THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED. RESIDENTS ACROSS THE REGION
SHOULD MONITOR THIS SITUATION VERY CLOSELY. WATCHES AND WARNINGS
WILL BE ISSUED. REVIEW YOUR SEVERE WEATHER ACTION PLANS THIS MORNING
IN THE EVENT A RESPONSE TO SEVERE WEATHER WARNINGS IS REQUIRED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM...HIGH WIND AND HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM AND HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
AFTER A BRIEF RESPITE... ANOTHER POTENT UPPER TROUGH WILL APPROACH
THE REGION LATE WEDNESDAY INTO THURSDAY. CURRENTLY... ANOTHER
ROUND OF SEVERE WEATHER APPEARS TO BE WITHIN THE REALM OF
POSSIBILITY AS A COLD FRONT IS PROGGED TO ENCROACH ON A MOIST AND
UNSTABLE AIRMASS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 31, 10:28 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM TSTM WND DMG 5 N HOMINY 36.49N 96.39W
03/31/2008 OSAGE OK EMERGENCY MNGR
ROOF BLOWN OFF AN OUTBUILDING
&&
MSALocal storm report, Mar 31, 10:31 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM FLASH FLOOD HOMINY 36.41N 96.39W
03/31/2008 OSAGE OK EMERGENCY MNGR
MAJOR STREET FLOODING OCCURRED.
&&
MSALocal storm report, Mar 31, 10:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HAIL FAIRFAX 36.57N 96.70W
03/31/2008 E0.88 INCH OSAGE OK LAW ENFORCEMENT
&&
MSASpecial weather statement, Mar 31, 10:56 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 AM CDT MON MAR 31 2008
OKZ054-060-064-065-311630-
CREEK OK-OKFUSKEE OK-OSAGE OK-TULSA OK-
1056 AM CDT MON MAR 31 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1056 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES EAST OF DRUMRIGHT TO 8 MILES SOUTH OF
MILFAY...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...SAND SPRINGS...
BRISTOW...MILFAY...SLICK...DEPEW...SHAMROCK...DRUMRIGHT...KELLYVILLE
AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3634 9599 3586 9614 3586 9618 3582 9618
3551 9661 3599 9660
TIME...MOT...LOC 1556Z 232DEG 37KT 3599 9642 3565 9651Local storm report, Mar 31, 11:00 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HAIL PAWHUSKA 36.67N 96.34W
03/31/2008 E1.00 INCH OSAGE OK LAW ENFORCEMENT
&&
MSALocal storm report, Mar 31, 11:05 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...HAIL REPORT CORRECTED EVENT TIME
NATIONAL WEATHER SERVICE TULSA OK
1105 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD PAWNEE 36.34N 96.80W
03/31/2008 PAWNEE OK LAW ENFORCEMENT
WATER FROM BLACK BEAR CREEK FLOODED HIGHWAY 64.
0500 AM HAIL 1 E PAWNEE 36.34N 96.79W
03/31/2008 E2.50 INCH PAWNEE OK LAW ENFORCEMENT
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 57 min |
| Mar 31, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 19 hr |
| Mar 31, 4:24 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Mar 31, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Mar 31, 4:50 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Mar 31, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Mar 31, 5:22 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 38 min |
| Mar 31, 5:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 31, 5:49 AM CDT | Tornado Warning | TSA | Osage | 41 min |
| Mar 31, 6:06 AM CDT | Tornado Warning | TSA | Osage, Washington | 39 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 37 min |
| Mar 31, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Mar 31, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 54 min |
| Mar 31, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 45 min |
| Mar 31, 6:49 AM CDT | River Flood Warning | TSA | Pawnee | 25 hr |
| Mar 31, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 62 min |
| Mar 31, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 31 min |
| Mar 31, 7:30 AM CDT | Tornado Warning | TSA | Rogers, Washington | 30 min |
| Mar 31, 7:31 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Mar 31, 7:33 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Rogers, Washington | 3 hr |
| Mar 31, 7:43 AM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 53 min |
| Mar 31, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 33 min |
| Mar 31, 8:03 AM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Mar 31, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 31, 8:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 54 min |
| Mar 31, 9:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Mar 31, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 115 min |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 31, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 54 min |
| Mar 31, 10:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 62 min |
| Mar 31, 11:33 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Mar 31, 11:41 AM CDT | River Flood Warning | TSA | Osage | 9 hr |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 93 min |
| Mar 31, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 60 min |
| Mar 31, 11:50 AM CDT | Tornado Warning | TSA | Nowata | 29 min |
| Mar 31, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 77 min |
| Mar 31, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa | 89 min |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 31, 12:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 2 hr |
| Mar 31, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 31 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| Mar 31, 1:33 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 117 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 75 min |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 71 min |
| Mar 31, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 114 min |
| Mar 31, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Mar 31, 2:39 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 3 hr |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 96 min |
| Mar 31, 2:43 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 31, 2:46 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Mar 31, 3:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 2 hr |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 94 min |
| Mar 31, 3:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Sequoyah | 64 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 87 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 87 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 117 min |
| Mar 31, 6:00 PM CDT | Tornado Warning | TSA | Choctaw | 60 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | TSA | Choctaw | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.